MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186252210
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon froze on wire occurred.The 80% stenosed target lesion was located in the mildly tortuous and moderately calcified vessel.A 2.5mm x 220mm x 150cm, coyote balloon catheter was selected for use in a below the knee angioplasty.During procedure, the balloon was inflated at 8 atmosphere for 2 minutes.The balloon was fully deflated and was directly removed.However, it was noted that the balloon inside the lumen became stuck to the wire and was difficult to be removed.The balloon along with the wire were removed together.The procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21652857
Report Number2124215-2025-16939
Device Sequence Number9511319
Product Code DQY
UDI-Device Identifier08714729796718
UDI-Public08714729796718
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939186252210
Device Catalogue NumberH74939186252210
Device Lot Number0033353602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/20/2025
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEIWRE: COMMAND 014
Patient SexUnknown